# SDR CALA2011072200503

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 45,088 hours, 6,469 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH FLAPS UP AT 230 KNTS APPROXIMATELY 15 MINUTES PRIOR TO LANDING THE L/E SLAT ASYM EICAS MESSAGE ILLUMINATED, DECLARED AN EMERGENCY AND COMPLIED WITH QRH.  INSPECTED L/E SLATS & T/E FLAPS, NO DEFECTS NOTED, FOUND MSG 27 -81021 ON PSEU, PERFORMED PSEU BITE, NO DEFECTS NOTED, ALL SENS ORS & TARGETS NORMAL, T/S PER FIM 27-81-00-101, CYCLED L/E ALTN ARM SWITCH, MSG ERASED, CYCLED FLAPS & SLATS NUMEROUS TIMES, NO DEFECTS NOTED, NO FAULTS ON PSEU OR FSEU, OPS CHECKS GOOD.
